ANALYSIS OF THE SECOND PAINLEVE EQUATION BY BILINEARIZATION - AN EQUATION DESCRIBING LONG TIME ASYMPTOTIC BEHAVIOR OF WAVES IN CERTAIN SOLITON TRANSMISSION LINES.

Research output: Contribution to journalArticle

Abstract

One parameter family of solutions of the second Painleve equation, which describes long time asymptotic behavior of waves in certain soliton transmission lines, are constructed through its bilinear form. It is then shown that the derived solutions have the Painleve characteristic, i. e. , they have no movable critical points.

Original languageEnglish
Pages (from-to)774-775
Number of pages2
JournalTransactions of the Institute of Electronics and Communication Engineers of Japan. Section E
VolumeE63
Issue number10
Publication statusPublished - 1980 Oct
Externally publishedYes

Fingerprint

Solitons
Electric lines

ASJC Scopus subject areas

  • Engineering(all)

Cite this

@article{36e83c4b1a6a4ffdad2893b52cb18244,
title = "ANALYSIS OF THE SECOND PAINLEVE EQUATION BY BILINEARIZATION - AN EQUATION DESCRIBING LONG TIME ASYMPTOTIC BEHAVIOR OF WAVES IN CERTAIN SOLITON TRANSMISSION LINES.",
abstract = "One parameter family of solutions of the second Painleve equation, which describes long time asymptotic behavior of waves in certain soliton transmission lines, are constructed through its bilinear form. It is then shown that the derived solutions have the Painleve characteristic, i. e. , they have no movable critical points.",
author = "Shinichi Oishi",
year = "1980",
month = "10",
language = "English",
volume = "E63",
pages = "774--775",
journal = "Transactions of the Institute of Electronics and Communication Engineers of Japan. Section E",
issn = "0387-236X",
number = "10",

}

TY - JOUR

T1 - ANALYSIS OF THE SECOND PAINLEVE EQUATION BY BILINEARIZATION - AN EQUATION DESCRIBING LONG TIME ASYMPTOTIC BEHAVIOR OF WAVES IN CERTAIN SOLITON TRANSMISSION LINES.

AU - Oishi, Shinichi

PY - 1980/10

Y1 - 1980/10

N2 - One parameter family of solutions of the second Painleve equation, which describes long time asymptotic behavior of waves in certain soliton transmission lines, are constructed through its bilinear form. It is then shown that the derived solutions have the Painleve characteristic, i. e. , they have no movable critical points.

AB - One parameter family of solutions of the second Painleve equation, which describes long time asymptotic behavior of waves in certain soliton transmission lines, are constructed through its bilinear form. It is then shown that the derived solutions have the Painleve characteristic, i. e. , they have no movable critical points.

UR - http://www.scopus.com/inward/record.url?scp=0019068523&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0019068523&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:0019068523

VL - E63

SP - 774

EP - 775

JO - Transactions of the Institute of Electronics and Communication Engineers of Japan. Section E

JF - Transactions of the Institute of Electronics and Communication Engineers of Japan. Section E

SN - 0387-236X

IS - 10

ER -